# SDR UIEA2017092601875

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,972 hours, 22,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3261
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS ILLUMINATED INTERMITTENTLY DURING CLIMB OUT, LIGHT OUT IN STANDBY.   REMOVED AND REPLACED THE RT ACM TEMP CONTROL VALVE OPS & LEAK CHECKED GOOD IAW AMM 21-51-12.
